# SDR DALA2025053104178

- Difficulty date: May 21, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 114,949 hours, 17,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 199 UNABLE TO ARM 2R DOOR.   FOD FOUND ON GIRT BAR FITTING, FOD REMOVED AND OPS CHECK OF DOOR AND ARMING MECHANISM CHECKED SATIS ON DOOR 2R (9145190)
